# SDR CA030225008

- Difficulty date: February 15, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Cracked
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT LANDED NORMALLY AND SHORTLY AFTER, THE NLG TOUCH DOWN, THE CREW REPORTED AN IMPACT FOLLOWED BY A NOISE AND THE NLG COLLAPSED.  THE NLG COLLAPSE DUE TO THE DRAG BRACE CRACKED.  THE CREW MENTIONNED ALSO A PROBABLE IMPACT WITH A SNOW BANK FOR SEVERAL REASONS: RUNWAY SNOW CONTAMINATION INCONSISTENT (CLEAR , 4 FT AND SNOW BANKS) SIDE OF THE RUNWAY CLEAR FROM SNOW- SNOW GSE ACTIVITY AT A RUNWAY TEE INTERSECTION (JUST AFTER THE LANDING AREA) THE NLG COLLAPSE DUE TO THE DRAG BRACE CRACK.
